# SDR RRXA98410

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 57794952
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND PREVIOUS REPAIR TO FLOOR SUPPORT STRUT, DAMAGED CAUSED BY IMPACT FROM CARGO.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-05298.
